# SDR SWAA2022031407181

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERIOR SKIN CORRODED AT LWR FWD CORNER / REMOVED CORROSION FROM AFT CARGO DOOR INTERIOR SKIN AT FWD LWR CORNER IAW B 737 SRM 51-10-02-0G-0 FOUND DAMAGE OUT OF LIMITS DUE TO PROXIMITY TO HOLE IAW B 737 SRM 52-30-01-1A-1 REPAIRED IAW EA 190542 REV P1 & IR & SWA EA 1-752-2596 REV IR
